# SDR DALA2023013100792

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 SECONDARY NRC, IN REF NRC: 00233: CORROSION ON LH SIDE PANEL (UPPER AND LOWER SIDES) BTW STA 1310-1410 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00580: (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED, AREA BTW STA 1310 / STA 1410 IT IS OUT OF LIMITS PER B757-200 SRM. THEREFORE, SIDE PLATE STA 1310 TO STA 1410 WAS REPLACED PER B-757-200 SRM. (2605627)
